# SDR UALA2013042302832

- Difficulty date: April 22, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 51,940 hours, 20,726 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 16
- Condition: Faulty
- Location: Nr 1 Elac
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ELAC FAULT DISPLAYED ON UPPER ECAM SCREEN. UNABLE TO RESET.  REPLACED NR 1 ELAC.  FLIGHT CONTROLS GROUND CHECKED OK.  AFS AND LAND TEST PASSED.
